Ask a doctor

Help First Time User of Dysport?

Hi two days ago I had disport injections to my forehead frown lines and round my eyes done. i'm now getting tingling under my eyes and round my lips feels numb. Sometimes my eye vision seems blurry starting to get a little worried what should I do any help would really be appreciated thankyou

Doctor Answers (9)

Outcome?

+1
Shanny, the symptoms you described a year ago are not something one would expect after BTX-A injections. If some BTX-A migrated to one of the extraocular muscles that control the coordinated movements of the eyes, it could cause a temporary and subtle blurring of the vision, but it would be persistent and not "sometimes." If one is breathing in and out quickly, the area around the lips can tingle because of the low CO2 level in the blood, but I have not seen this happen around the eyes as well.

It might be a service to all of us if you would provide some feedback about what happened after you wrote your question.


New York Dermatologist
5.0 out of 5 stars 5 reviews

Are these side effects of Dysport?? Ask Dr Ellen

+1

Hello Shanny30,

This would be a good time to give a call to your provider and set up a followup appointment.

Thanks for asking!  Dr Ellen

 

Ellen A. Mahony, MD
Westport Plastic Surgeon
5.0 out of 5 stars 9 reviews

Side effects following Dysport treatment

+1

Hello, and sorry to hear about the issues you are experiencing. In general, the side effects of Dysport can include the following:

1) Light bruising
2) Redness around the injections site
3) Swelling

If you had the Dysport for crow's feet, tingling under the eyes and especially around the lips is unusual. The product does not migrate, it stays localized to the area it is injected. The Dysport should not cause blurry vision either, and your symptoms are likely due to something else. I would recommend speaking with your provider as soon as possible, as they know the extent of your treatment and will refer you to a specialist if necessary. I hope this helps, and I wish you the best of luck.

Jonathan Kulbersh, MD
Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 21 reviews

You might also like...

Dysport

+1

I would encourage you to see your physician for a follow-up regarding the issues that you are experiencing.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 132 reviews

Dysport 2 days ago...

+1

This does not sound like it is related to the Dysport injections.  You should follow up with your provider for further assessment.

Dr. Grant Stevens         Marina Plastic Surgery Associates         Marina del Rey, CA    The Institute

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 66 reviews

Dysport for the forehead and crow's feet

+1

Please return to your doctor who injected the Dysport for assessment.  Your symptoms are unusual and you must be examined.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 15 reviews

Help for first time user of Dysport

+1

I believe you are the same person who asked about breastfeeding and Dysport, so here's my answer based on that: my assumption is that you are very upset about your Dysport and breastfeeding... thus you've been crying a great deal and rubbing your eyes, and could be breaking out with a fever blister (cold sore) from the stress you are giving yourself about the Dysport/breastfeeding incident. So, with all of that, I assume the eye and lip issues are from that, not from the Dysport. Your other option is to call your injector and ask for the vial/lot number (as the other physician on here noted) and follow-up with Medicis (who makes Dysport) to verify the authenticity of the vial. But I really think the issues are about you being intensely upset, and not the Dysport itself.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

This is so-called systemic side-effect.

+1

It can actually occur with any of the cosmetic botulinum toxin products.  What you are experiencing is mlid systemic toxicity.  Occasionally we do see this intermixed with an anxiety or panic disorder.  In those cases the systemic side effects are quite mild but the brain magnifies the symptoms ( doctor speak for freaking out).  Typically the mild systemic symptoms rapidly disappear and the panic attacks settle down.  It is appropriate to see your injecting physician so they can assess and reassure you.  In the future you will need to decide if these potential side effects are worth experiencing for the treatment benefit.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

Dysport

+1

ysport.

Go back to the injector, hopefully is an MD. and ask if the dysport is the real thing, lot number and check with the company about that lot number. The doctor should provide that and should be able to advise you on your symptoms.

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.